# SDR JJBA20170913023

- Difficulty date: September 13, 2017
- Submitted: September 14, 2017
- Operation: Air carrier
- Aircraft: N11176
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500881
- Aircraft time: 33,074 hours, 20,584 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGN AT ROW 18 INOPERATIVE.  PERFORMED OPERATIONAL CHECK OF EMERGENCY LIGHTS,  OPS CHECK GOOD.  INSPECTED THE WIRE SPLICES TO EXIT SIGN AND REPLACED THE NR 4 INVERTER AND THE NR 4 BATTERY CHARGER.   OPS CHECKED GOOD. NO DEFECTS NOTED.
